# SDR DALA2022060303898

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 MACHINE SECTION SEAT TRACK Y2462 AND COUPLING (1 EA) LOCATED BTW FR 70 TO FR72 IN PASSENGER CABIN. CORRECTIVE ACTION: MACHINED SECTION SEAT TRACK Y2462 (1 E/A) AND COUPLING (1 E/A) LOCATED BTW FR70 TO FR72 IN PASSENGER CABIN AS PER AIRBUS A330 SRM 53-41-15. ALSO REF AIRBUS A330 SRM 53-00-15-300-004 AND AIRBUS A330 SRM 51-21-11-801. (2261618)
